International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Convergence of Modified S-Iteration to Common Fixed Points of Asymptotically Nonexpansive Mappings in Hyperbolic Spaces

  • S. Jone Jayashree*
  • A. Anthony Eldred

    * Corresponding author

    Abstract

    In this paper, we provide some sufficient conditions for the strong convergence of an improved form of modified S-iteration for approximating common fixed points of two asymptotically nonexpansive mappings defined on a closed convex subset of a uniformly convex hyperbolic spaces.

    How to Cite

    S. J. Jayashree, A. A. Eldred, Convergence of Modified S-Iteration to Common Fixed Points of Asymptotically Nonexpansive Mappings in Hyperbolic Spaces, Int. J. Anal. Appl. 22 (2024), 28. https://doi.org/10.28924/2291-8639-22-2024-28

    BibTeX
    @article{Jayashree2024,
      author  = {Jayashree, S. Jone and Eldred, A. Anthony},
      title   = {Convergence of Modified S-Iteration to Common Fixed Points of Asymptotically Nonexpansive Mappings in Hyperbolic Spaces},
      journal = {Int. J. Anal. Appl.},
      volume  = {22},
      year    = {2024},
      pages   = {28},
      doi     = {10.28924/2291-8639-22-2024-28}
    }

    References

    • [1] K. Goebel, W.A. Kirk, A Fixed Point Theorem for Asymptotically Nonexpansive Mappings, Proc. Amer. Math. Soc. 35 (1972), 171–174.
    • [2] J. Schu, Weak and Strong Convergence to Fixed Points of Asymptotically Nonexpansive Mappings, Bull. Austral. Math. Soc. 43 (1991), 153–159. https://doi.org/10.1017/s0004972700028884.
    • [3] R.P. Agarwal, D. O’Regan, D.R. Sahu, Iterative Construction of Fixed Points of Nearly Asymptotically Nonexpansive Mappings, J. Nonlinear Convex Anal. 8 (2007), 61–79.
    • [4] C.E. Chidume, E.U. Ofoedu, H. Zegeye, Strong andWeak Convergence Theorems for Asymptotically Nonexpansive Mappings, J. Math. Anal. Appl. 280 (2003), 364–374. https://doi.org/10.1016/s0022-247x(03)00061-1.
    • [5] H. Fukhar-ud-din, S.H. Khan, Convergence of Iterates With Errors of Asymptotically Quasi-Nonexpansive Mappings and Applications, J. Math. Anal. Appl. 328 (2007), 821–829. https://doi.org/10.1016/j.jmaa.2006.05.068.
    • [6] L. Qihou, Iterative Sequences for Asymptotically Quasi-nonexpansive Mappings, J. Math. Anal. Appl. 259 (2001), 1–7. https://doi.org/10.1006/jmaa.2000.6980.
    • [7] W. Kaczor, Weak Convergence of Almost Orbits of Asymptotically Nonexpansive Commutative Semigroups, J. Math. Anal. Appl. 272 (2002), 565–574. https://doi.org/10.1016/s0022-247x(02)00175-0.
    • [8] D.R. Sahu, J.S. Jung, Fixed-Point Iteration Processes for Non-Lipschitzian Mappings of Asymptotically QuasiNonexpansive Type, Int. J. Math. Math. Sci. 2003 (2003), 2075–2081. https://doi.org/10.1155/s0161171203302182.
    • [9] K.K. Tan, H.K. Xu, Fixed Point Iteration Processes for Asymptotically Nonexpansive Mappings, Proc. Amer. Math. Soc. 122 (1994), 733–739.
    • [10] U. Kohlenbach, Some Logical Metatheorems With Applications in Functional Analysis, Trans. Amer. Math. Soc. 357 (2005), 89–128
    • [11] A. ¸Sahin, M. Ba¸sarır, On the Strong Convergence of a Modified S-Iteration Process for Asymptotically QuasiNonexpansive Mappings in a CAT (0) Space, Fixed Point Theory Appl. 2013 (2013), 12. https://doi.org/10.1186/1687-1812-2013-12.
    • [12] G.S. Saluja, Convergence of Modified S-Iteration Process for Two Asymptotically Quasi-Nonexpansive Type Mappings in CAT(0) Spaces, Demonstr. Math. 49 (2016), 107–118. https://doi.org/10.1515/dema-2016-0010.
    • [13] L. Leu¸stean, Nonexpansive Iterations in Uniformly Convex W-Hyperbolic Spaces. In: A. Leizarowitz, B.S. Mordukhovich, I. Shafrir, A. Zaslavski, (eds.) Nonlinear Analysis and Optimization I: Nonlinear Analysis, American Mathematical Society, pp. 193–209, (2010).
    • [14] A.R. Khan, H. Fukhar-ud-din, M.A. Ahmad Khan, An Implicit Algorithm for Two Finite Families of Nonexpansive Maps in Hyperbolic Spaces, Fixed Point Theory Appl. 2012 (2012), 54. https://doi.org/10.1186/1687-1812-2012-54.
    • [15] K.K. Tan, H.K. Xu, Approximating Fixed Points of Nonexpansive Mappings by the Ishikawa Iteration Process, J. Math. Anal. Appl. 178 (1993), 301–308. https://doi.org/10.1006/jmaa.1993.1309.